MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FMP HIP; SHELL, ACETABULAR, FMP SPIKED, NO HOLES SIZE50

ENCORE MEDICAL L.P. FMP HIP; SHELL, ACETABULAR, FMP SPIKED, NO HOLES SIZE50
Model Number 430-05-050
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as shell subsided.The previous surgery and the surgery detailed in this event occurred 14 years apart.Initial or prolonged hospitalization is required.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.The lot numbers were not recoverable, therefore the items could not be linked to specific device history records (dhr) or the actual date of manufacture could not be determined with confidence.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to the shell subsided.The findings did not lead to a firm conclusion since the needed lot numbers were not reported.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - spiked shell subsided, causing instability.

Brand Name
FMP HIP
Common Device Name
SHELL, ACETABULAR, FMP SPIKED, NO HOLES SIZE50
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key9213776
Report Number1644408-2019-01020
Device Sequence Number2589287
Product Code LPH
UDI-Device Identifier00888912082532
UDI-Public(01)00888912082532
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973119
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number430-05-050
Device Catalogue Number430-05-050
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR